Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

Grey hair in beard. Advise medicine

User rating for this question
Very Good
Answered by

Practicing since : 2003
Answered : 345 Questions
Hi Doctor,
My Age is 30 Years and almost half of my beared hairs have turned into white is there any medicine available to stop the remaining to turn into white or turn the current one to black.........
Posted Fri, 3 May 2013 in Skin Hair and Nails
Answered by Dr. Kruti 21 minutes later

Thanks for posting your query.

I can understand your concern.

But unfortunately, there is no solution to permanently reverse the colour of the hair.

Also the progression cannot be effectively arrested.

You can temporarily colour your hair with either XXXXXXX or hair colour.

Also supplements of calcium pantothenate is thought to slow down the progression.You can start taking these supplements. however, it may not completely halt the progression.

Take care.

Please let me know if I can address any other concern for you.

Above answer was peer-reviewed by
Follow-up: Grey hair in beard. Advise medicine 6 minutes later

Thanks for your response.

I guess I cannot apply colour or heena to my beared..
But like to get the name of best brand tablets for calcium pantothenate and how many days I will have to take this supplement for and how many per day..

Answered by Dr. Kruti 45 minutes later

Thanks for your reply.

Its available as a combination with other vitamins. Follihair is the brand name.

You can take one tablet a day for three months and see if it helps.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor